# SDR REXA2019042500691

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CRACKED JUST BELOW STGR 9L, IN THE CARGO BAY. REPAIRED FRAME 605 IAW REO 601R-53-61-5214 REV A.
